Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On global representations of the solutions of linear differential equations as a product of exponentials

Authors: J. Wei and E. Norman
Journal: Proc. Amer. Math. Soc. 15 (1964), 327-334
MSC: Primary 17.30; Secondary 22.90
MathSciNet review: 0160009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. X. Première partie. Livre III: Topologie générale. Chapitre 10: Espaces fonctionnels, Deuxième édition, entièrement refondue, Actualités Sci. Indust., No. 1084. Hermann, Paris, 1961 (French). MR 0149429 (26 #6918)
  • [2] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793 (26 #1345)
  • [3] J. Mariani and W. Magnus, The exponential solution for the homogeneous linear differential equation of the second order, Research report no. BE-37, New York University, 1961.
  • [4] Wilhelm Magnus, On the exponential solution of differential equations for a linear operator, Comm. Pure Appl. Math. 7 (1954), 649–673. MR 0067873 (16,790a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 22.90

Retrieve articles in all journals with MSC: 17.30, 22.90

Additional Information

PII: S 0002-9939(1964)0160009-0
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia